# SDR DALA2022012400480

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 82,185 hours, 37,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 1L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: FOUND STRAP HANGING FROM SLIDE PACK GETTING IN THE WAY OF LINKAGE. STOWED STRAP. ARMED AND DISARMED DOOR MANY TIMES. OKAY FOR SERVICE. (2094375)
